# SDR SWAA061284

- Difficulty date: April 14, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 64,716 hours, 56,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: PL22300L
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND EEPLS STRIP LOOSE BETWEEN ROW 1 TO ROW 5 ABC.  REMOVED AND REPLACED STRIP PER MM.
